# SDR AALA20011668

- Difficulty date: August 20, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING FROM ROW 20 THROUGH 31 INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
